Title of article
The symmetry rule in propositional logic Original Research Article
Author/Authors
Alasdair Urquhart، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 1999
Pages
17
From page
177
To page
193
Abstract
The addition of the symmetry rule to the resolution system sometimes allows considerable shortening in the length of refutations. We prove exponential lower bounds on the size of resolution refutations using two forms of a global symmetry rule. The paper also discusses the relationship of symmetry rules to the extension rule that allows the use of abbreviative definitions in proofs.
Journal title
Discrete Applied Mathematics
Serial Year
1999
Journal title
Discrete Applied Mathematics
Record number
884976
Link To Document